I had fillers put under my eyes. Belotero to be exact. I already had a blepharoplasty. When do you expect this to heal? (Photo)

Doctor Answers 12

Brusing in the under eye after filler

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Belotero is injected above the bone to reduce potential for undue or excessive swelling.

Belotero is a hydrophilic agent, retaining water molecules in the area where it is injected. 

Citrus bioflavonoids may help with localized inflammation and water retention.

Try swell-x pt from VenaSmart. It contains citrus bioflavonods and Diosmin.

For more permanent bruising (hyperpigmentation) consider Sclerovase and Scleroquin plus from VenaSmart. 

H Karamanoukian MD FACS

Bruising in the Tear Trough Area

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

There is always a possibility of bruising after under eye injection. This is because the skin in this area is very thin. This can take a few weeks to resolve. You can use makeup to cover this up. Also, have a follow up with your treating physician if this does not resolve or becomes worse. 

Hardik Soni, MD (not currently practicing)
Summit Emergency Medicine Physician

Bruises tear troughs

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Bruises usually last a week or sometimes longer up to 10 days.

Avoid ASA ,antiinflammatory medications such as Advil or Aleve, alochol and  other antioxidants that can  cause  bleeding or prolong bruising.

The bruises will go away. The best make up to cover this is called Cover FX or Conceal FX and can be bought at your local pharmacy.

Cynthia Stolovitz, MD
Montreal Physician

You might also like...

Brusing under eye from Belotero

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Depending on when you did the fillers everyone heals at a different pace. Under the eyes are a sensitive area & the skin is very thin so this can cause bruising. I would suggest checking back in with the physician that injected you. Thanks for the question. 

Edward E. Dickerson, IV, MD
Fayetteville Facial Plastic Surgeon
4.7 out of 5 stars 127 reviews

Excessive bruising following Belotero injection

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for sharing your question. It is unusual to get so much bruising following injection in the tear trough. It will resolve in a week. I prefer using Restylane to treat the tear troughs, because it lasts longer and gives excellent results.  Good luck,

Bruising

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It is quite common to have bruising after tear trough injections. It will resolve, usually in 2-3 weeks. Arnica can be beneficial as well.

Belotero under eyes and bruising

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

I would recommend the V-Beam laser and arnica to help heal this bruising quickly.  It is normal to have some bruising in the under eye area.  Best, Dr. Green

Brushing after filler under the eyes

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

The skin under the eyes is very thin and right below the skin is your blinking muscle with a rich blood supply. There are also a lot of other blood vessels in the area and this all combines to make bruising a risk with fillers under the eye. This will improve but may take a few weeks. Arnica cream can help the bruise resolve quicker. In my practice I use the VBeam perfecta laser to help bruising dissipate quickly. Talk to your injector as they may have the VBeam available to you or may be able to refer you to a colleague that does.

Matthew Brace, MD
Ontario Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

Bruising after under eye belotero

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Bruising is always a potential occurrence after injections, especially under the eye and it can take time to go away completely. Up to a few weeks, some careful makeup, warm compress and follow up with your provider are the best options at this time. You can also try topical arnica to see if that will do anything. 

Dilip D. Madnani, MD, FACS
New York Facial Plastic Surgeon
4.9 out of 5 stars 105 reviews

Post Injection Bruising - Laser Treatment + PDT with Growth Factor

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

The under eye area can be more sensitive, so normally it will take a few weeks for the bruising to subside. PDT Therapy combines with a growth factor infusion can help with the bruising. For a quicker result, a vascualr laser such as V-Beam can be used, combined with Arnica Forte. 

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 207 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.